# SDR HALA2009012100030

- Difficulty date: January 21, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 23,770 hours, 4,512 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Display
- Condition: Inoperative
- Location: Tcas
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, TCAS DISPLAY BLANK ON F/O HSI/ADI WHEN SELECTED.  PERFORMED BITE TEST, PASS GROUND CK OK PER MM 34-45-00.
